# SDR A6WA201441114

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 31,734 hours, 29,550 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Faulty
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB ACFT YAWED UNCOMMANDED.  COMPLIED WITH QRH, DISCONNECTED YAW DAMPERS & YAWING PERSISTED.  FD NR 2 WAS ENGAGED.  ACFT RETURNED TO PHL, EMERGENCY DECLARED.  LANDED AT 46,900 LBS, NORMAL LANDING.  IAW WO 212612 WC 5 FOR TROUBLESHOOTING & WORK PERFORMED.  R & R YAW DAMPER LINEAR ACTUATOR, OPERATIONS CHECKED GOOD.
